%0 Journal Article
	%A Minghui Wang
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 37, 2010
	%T On Positive Definite Solutions of Quaternionic Matrix Equations
	%U https://publications.waset.org/pdf/4376
	%V 37
	%X The real representation of the quaternionic matrix is
definited and studied. The relations between the positive (semi)define
quaternionic matrix and its real representation matrix are presented.
By means of the real representation, the relation between the positive
(semi)definite solutions of quaternionic matrix equations and those of
corresponding real matrix equations is established.
	%P 116 - 118